SciELO - Scientific Electronic Library Online

 
vol.79 issue3Hiperinsulinismo congénito: revisión de aspectos diagnósticos y terapéuticos a propósito de un caso clínico author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Archivos de Pediatría del Uruguay

Print version ISSN 0004-0584

Abstract

TELECHEA, Héctor; SPERANZA, Noelia; GIACHETTO, Gustavo  and  PIREZ, María Catalina. Síndrome de Stevens Johnson: una enfermedad habitualmente producida por medicamentos. Arch. Pediatr. Urug. [online]. 2008, vol.79, n.3, pp. 229-234. ISSN 0004-0584.

Stevens Johnson Syndrome is a manifestation of toxic epidermal necrosis. It is a rare disease usually secondary to drugs. The case of a four-year old child who had 15% of cutaneous compromise, secondary to carbamacepine is presented. Drug induced diseases the establishment of a relationship between a drug and a side effect requires a high level of suspicion. Any case of probable drug induced side effect should be notified in order to establish the drug's safety. The objective of this paper is to highlight the importance of the topic and also to revise the treatment of Stevens Johnson Syndrome which is a severe and frequent adverse reaction

Keywords : STEVENS-JOHNSON SYNDROME;  PHARMACEUTICAL PREPARATIONS-adverse effects; PRODUCT SURVEILLANCE, POSTMARKETING.

        · abstract in Spanish     · text in Spanish     · pdf in Spanish